MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated atellica im total hcg (thcg) result for a male cancer patient which was discordant relative to repeat testing when using thcg lot 363.An initial elevated atellica im thcg result was obtained for a male patient undergoing treatment for testicular cancer.This initial result was questioned by the physician and the test was repeated twice; both repeat tests produced much lower results (<2.0 miu/ml).The lower results were accepted as correct, as they were consistent with patient history.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with the observed discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im total hcg (thcg) result which was discordant relative to duplicate repeat testing.Siemens is investigating.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im total hcg (thcg) result for a male cancer patient which was discordant relative to repeat testing.Mdr 1219913-2025-00113 was initially submitted on 12-jun-2025.Update, 02-jul-2025: siemens has concluded the investigation.For the affected patient, an initial thcg result was falsely elevated relative to two follow-up measurements.Return of the patient sample for further investigation is not warranted because the discordant result was not reproducible.Issues with reagent function can be effectively ruled out as quality control (qc) results were within expected ranges and no issues were reported for any other patient samples.Review of instrument files showed no evidence of any hardware issues affecting the delivery of assay reagents for the discordant test.There was an anomalous pressure profile identified for the dispense of the affected sample.The observed profile is within specification but may indicate a potential preanalytical (sample quality) issue.Based on the available information, the probable cause of the discordant result is a sample quality issue.No systemic product problem was identified.The customer is operational, and the reported issue was resolved by repeating the testing of the sample.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5085335363
MDR Report Key22193417
Report Number1219913-2025-00113
Device Sequence Number8628308
Product Code DHA
UDI-Device Identifier00630414600031
UDI-Public(01)00630414600031(10)90854363(17)251124
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2025
Device Model NumberN/A
Device Catalogue Number10995690
Device Lot Number90854363
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale